# SDR USAA920081998

- Difficulty date: October 31, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/010 FUSELAGE FRAME CRACKED AT BS 520 BETWEEN S20L AND S21L.  REPAIRED FUSELAGE FRAME AT BS 520 BETWEEN S20L AND S21L IAW SRM 53-00-07 REPAIR 13.
